# SDR ABXA20251213338

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,603 hours, 28,358 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C TAXIED OUT WITH OPEN L/B WRITE UP.  MAINTENCE PREVIOUSLY PULLED CVR C/B P11/H34 TO FOM.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE RESET P11 H34 CIRCUIT BREAKER I.A.W B767 AMM 20-60-01.  AIRCRAFT RETURNED TO SERVICE.
